Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 447-458
http://dx.doi.org/10.1155/S0161171286000583

Stability analysis of linear multistep methods for delay differential equations

Department of Mathematical Sciences, University of Arkansas, Fayetteville, AR 72701, USA

Received 26 August 1985; Revised 28 January 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. L. Bakke and Z. Jackiewicz, “Stability analysis of linear multistep methods for delay differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 447-458, 1986. https://doi.org/10.1155/S0161171286000583.